# SDR SWAA2021050535883

- Difficulty date: December 10, 2020
- Submitted: May 5, 2021
- Operation: Air carrier
- Aircraft: N728SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27860
- Aircraft time: 74,024 hours, 43,635 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Seal
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STABILIZER FORWARD LOWER SLIDING SEAL CRACKED / R & R SLIDING SEAL PER AMM 53-31-31.
